Welcome to the 31st Canadian Seating and Mobility Conference

This year’s program promises to offer an exciting and interesting variety of topics for all of us who work in the area of assistive technology. The Conference program consists of educational, exhibitor and business workshops.

Networking and fun are always a huge part of our Conference and this year will be no exception. Our exhibitor and partner lists grow each year and we encourage you to take full advantage of the networking and informational opportunities in the Exhibit Hall.

See the latest product updates, get informed about services available, connect with new and old acquaintances and expand your knowledge of the field in which we all work.

Exhibitor Listing
What's New?
2-day format for targeted learning
3 workshop streams: Clinical, Exhibitor (featuring product content) and Business (complimentary for exhibitors)
Extensive unopposed Exhibit Hall time
Follow Us On...
Click/Tap Here to View Partner Archive

CSMC 2016 Partners

  • Invacare Canada Invacare Canada Click/Tap to Visit http://www.invacare.ca
  • Ottobock Healthcare Ottobock Healthcare Click/Tap to Visit http://www.ottobock.com
  • Permobil Canada Permobil Canada Click/Tap to Visit http://www.permobil.com
  • Pride Mobility Products Pride Mobility Products Click/Tap to Visit http://www.pridemobility.com
  • Raz Design Raz Design Click/Tap to Visit http://www.razdesigninc.com/
  • Sunrise Medical Canada Inc. Sunrise Medical Canada Inc. Click/Tap to Visit http://www.sunrisemedical.ca
Click/Tap Here to View a Printable Version
Conference Schedule

Tuesday - May 03, 2016

7:30am – 5:00pm Registration Desk Opens
7:30am – 8:30am Continental Breakfast
8:00am – 12:00pm Tech School
9:00am – 10:30am Workshop Block A (90 Minutes)
10:30am – 11:00am Education Coffee Break
11:00am – 12:00pm Workshop Block B (60 mins)
12:00pm – 1:00pm Registrant Lunch
1:00pm – 2:30pm Workshop Block C (90 mins)
1:00pm – 3:00 pm Tech School
2:30pm – 5:00pm Exhibit Hall Open – Welcoming Reception & New Product Walk

Wednesday - May 04, 2016

7:30am – 5:00 pm Registration Desk Open
7:30am – 8:30am Continental Breakfast
8:00am – 9:30am Workshop Block D (90 mins)
8:00am – 12:00pm Tech School
9:30am – 3:00pm Exhibit Hall Open
9:30am – 12:00pm New Product Walk in Exhibit Hall
11:00am – 12:00pm Workshop Block E (60 mins)
12:00pm – 12:30pm Lunch in Exhibit Hall
1:00 PM Harding Award Winner Announcement
2:00pm – 2:30pm Cookie Break in Exhibit Hall
3:00pm Exhibit Hall Closes
3:00pm – 4:30pm Education Block F (90 mins)
Click/Tap Here to View a Printable Version
Conference Fees
Standard 2-day rate is $249
2016 Standard Registration Fees
All Conference fees are in Canadian Dollars
By April 15, 2016
After April 15, 2016
One Day Registration (Tuesday and/or Wednesday)
$99.00
$149.00
Two Day Registration (Tuesday and Wednesday)
$159.00
$249.00
2016 Exhibit Personnel – Complimentary Business Workshops
2016 Personnel of Exhibiting Companies are eligible for complimentary attendance at the Business Courses within the Conference program. Registration of Exhibit Personnel for these courses must be made directly with the Conference Coordinator via email at csmc@vgm.com or by contacting the office at 519-208-0190.
Click/Tap Here to View a Printable Version

CSMC 2016 Location: International Plaza Hotel - Plaza Foyer and Ballroom

Click/Tap Here to Download the Floorplan
Click/Tap Here to Show Booth Assignments
2016ExhibitFloorPlan
Click/Tap Here to View a Printable Version
Become an Exhibitor

The Canadian Seating & Mobility Conference is an unparalleled forum where therapists, rehabilitation technologists, equipment suppliers and manufacturers come together to share information and network with colleagues in the field of assistive technologies. We are pleased to be able to offer to you this opportunity to strategically position your organization as a leader in the rapidly changing assistive technologies marketplace by reserving your booth space today. In the past few years, we have expanded our focus beyond seating and mobility to include related areas of assistive technology such as vehicle conversions, beds, specialty support surfaces and electronic aids to daily living. The 2016 Canadian Seating & Mobility Conference marks our 31st Anniversary and will be held May 3 & 4, 2016. We hope your organization will be able to join us in making it a roaring success. At our recent Conference, more than 900 registrants were in attendance with 100 exhibitors demonstrating the latest in products and services. It is evident from these numbers that the CSMC will afford you the best possible exposure to an audience uniquely focused on seating, mobility and related assistive technologies. Don't miss this most useful marketing and educational opportunity.

For more information, please download the Exhibitor Prospectus.

Become a Partner
Contact the CSMC office for more information or email us at csmc@vgm.com
Documents and Links

Contact the CSMC office for more information or email us at csmc@vgm.com
Click/Tap Here to View a Printable Version
2016 Conference Organizing Committee
John Connor – Invacare
Steve Cranna – VGM Canada
Rick Gautreau – Ontario Home Health
David Harding – Raz Design
Kelly Parker – Homestead Oxygen
Judy Rowley – Motion Concepts
Dominique Sedlezky – Sunrise Medical
Diane Tait – Hamilton Health Sciences
Nancy Hall – Conference Assistant
Theresa Risi – Conference Coordinator
Click/Tap Here to View a Printable Version
Contact CSMC
Address: 14 Waterbridge Court Kitchener, Ontario N2P 2A7
Phone: 519.208.0190
Fax: 905.257.9640
Contact the CSMC office for more information or email us at csmc@vgm.com